# SDR CALA0500349

- Difficulty date: October 11, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 16,223 hours, 6,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Damaged
- Location: Bs 887-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER SKIN AT STA 887-947 AND BETWEEN STR 14 LT TO STR 23 LT HEAVILY DAMAGED.  REPLACED UPPER SKIN AT STA 886-1016, STR 14L-23L PER ECRA 5331-01198.
